# SDR UPS00832959

- Difficulty date: June 1, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD ACCESS STATION 65 L21L LOWER CUSP CRACKED.  REMOVED, FABBED AND REPLACED CRACKED ANGLE IAW DC7 SRM 51-1-20D, 51-1-21A, 51-1-21, 51-1-8 AND DAC DWG 5597464.
